# SDR CA000128055

- Difficulty date: January 17, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Snias AS350BA
- Aircraft time: 2,912 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo Valve
- Part number: ACM29029
- Condition: Failed
- Location: Actuator
- Part time: 2,895 hours
- Component: Actuator, Dunlop, AC67032
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

(CAN) DURING PILOT PROFICIENCY CHECK, A SIMULATED EMERGENCY WAS CONDUCTED, SPECIFICALLY STUCK RIGHT ANTI-TORQUE PEDAL IN FLIGHT. RECOMMENDED EMERGENCY PROCEDURE WAS INITATED IAW AFM. UPON ACTIVATION OF THE HYD TEST BUTTON WHICHBROUGHT THE PEDALS TO NEUTRAL OR LOW PITCH INITIALLY, THE PEDALS RETURNED TO THEIR HIGH PITCH (RIGHT) POSITION AFTER THE TEST BUTTON WAS RELEASED AFTER THE STATED 5 SECOND INTERVAL WHICH IS CONTRARY TO NORMAL OPERATION FOR THIS AIRCRAFT. LEAVING THE SWITCH ACTIVATED FOR LONGER THAN THE RECOMMENDED 5SECONDS WOULD RESULT IN THE ACCUMULATORS DEPLETING THEMSELVES AND RESULT INHYDRAULIC FAILURE.
